# SDR C2XA96IA151

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S5237611420501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR ACTUATOR FITTING ON THE CARGO DOOR WAS FOUND TO BE CRACKED.  MX REMOVED AND REPLACED THE FITTING AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
